Notes on the theory of varifolds
Théorie des variétés minimales et applications, Astérisque no. 154-155  (1987), p. 73-93
@incollection{AST_1987__154-155__73_0,
     author = {Allard, William K.},
     title = {Notes on the theory of varifolds},
     booktitle = {Th\'eorie des vari\'et\'es minimales et applications},
     author = {Collectif},
     series = {Ast\'erisque},
     publisher = {Soci\'et\'e math\'ematique de France},
     number = {154-155},
     year = {1987},
     pages = {73-93},
     zbl = {0635.53035},
     mrnumber = {955060},
     language = {en},
     url = {http://www.numdam.org/item/AST_1987__154-155__73_0}
}
Allard, William K. Notes on the theory of varifolds, in Théorie des variétés minimales et applications, Astérisque, no. 154-155 (1987), pp. 73-93. http://www.numdam.org/item/AST_1987__154-155__73_0/

[1] W. K. Allard, On the first variation of a varifold, Ann. Math. 95 (1972), 417-491. | Article | MR 307015 | Zbl 0252.49028

[2] W. K. Allard, On the first variation of area and generalized mean curvature, C.I.M.E. notes, Edizioni Cremonese, Roma, 1973. | MR 420404 | Zbl 0289.49043

[3] W. K. Allard, An a priori estimate for the oscillation of the normal to a hypersurface whose first and second variation with respect to a parametric elliptic integrand is controlled, Inventiones Math. 73 (1983), 287-321. | Article | MR 714094 | Zbl 0526.49028

[4] W. K. Allard, An integrality theorem and a regularity theorem for surfaces whose first variation with respect to a parametric elliptic integrand is controlled, Proc. Symp. Pure Mathematics, Volume 44, Amer. Math. Soc. Providence (1986) 1-28. | Article | MR 840267 | Zbl 0609.49028

[5] W. K. Allard and F. J. Almgren Jr., On the structure of one-dimensional varifolds with positive density, Inventiones Math. 34 (1976), 83-97. | Article | MR 425741 | Zbl 0339.49020

[6] H. Federer, Geometric measure theory, Springer-Verlag, New-York, 1969. | MR 257325 | Zbl 0874.49001

[7] E. R. Reifenberg, Solution of the Plateau problem for m-dimensional surfaces of varying topological type, Acta Math. 104 (1960), 1-92. | Article | MR 114145 | Zbl 0099.08503